Viewing Options

Recommend to your friends

Lyapunov Functional for Virus Infection Model with Diffusion and State-dependent Delays


Pages: --, Volume 16, Issue 2, 2019

doi:

Abstract: In this paper, a virus dynamics model with diffusion, state-dependent delays and a general nonlinear functional response is investigated. At first, the dynamical system is constructed on a nonlinear metric space. Then the stability of the interior equilibrium is established by using a novel Lyapunov functional. Further, the proposed algorithm has been extended to the model with Logistic growth rate.


Keywords: Lyapunov functional; State-dependent delays; Reaction-diffusion differential equation; Virus infection model.
Mathematics Subject Classification:  

Received: July 2004; Revised: August 2004; Published: November 2004.